# SDR SWAA2022051105162

- Difficulty date: May 7, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 50,096 hours, 25,534 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SIGNS AT AFT ENTRY PROXIMITY; AFT SERVICE OVERDOOR; AND RIGHT OVERWING PROXIMITY HAVE INOP BULBS. EMERGENCY SIGNS AT AFT ENTRY PROXIMITY AFT SERVICE OVERDOOR AND RIGHT OVERWING PROXIMITY HAVE INOP BULBS. / [01] REPLACED BURNED OUT LAMPS AT AFT ENTRY PROXIMITY; AFT SERVICE OVERDOOR; AND RIGHT WING PROXIMITY LIGHTS AND TESTED NEW LAMPS PER AMM 33-51-01-960-801; NO DEFECTS NOTED.;[02] VERIFIED CORRECTIVE ACTION #1.
